# SDR USAA2009100792722

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 55,352 hours, 23,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 599 - PHX - EEL - RED LENS COVER ON THE EMERGENCY EXIT AT 11C IS MISSING.  MAINTENANCE REPLACED LIGHT LENS.
